Citation: Humphries. "Mellow, Eventually a Bit Too Much: An Experience with Lorazepam (exp20770)". Erowid.org. Dec 27, 2005. erowid.org/exp/20770
In thailand one morning, I decided to relax with some benzos and have a massage. I bought a pack of 10 one-milligram tablets for about $0.50 US, it's that cheap here. It's also over the counter, as is xanax and other stuff.
Anyway, I took two tablets at about 9:30 am, then a third around 9:45 when I was just starting to wonder if it was kicking in. I developed a very mellow feeling all over my body and felt even a bit giddy and energetic. It was a nice feeling and I thought it would mesh well with the massage experience. Having done all this, I was browsing the computer and upon standing up realized I was affected more than I realized. The room around me seemed to move in an odd fashion, some mild visual distortion. and I was clearly ataxic. I had double vision for distant objects, but could focus on near objects. I suppose I didnt need anything else, but I popped a fourth and went out for a massage.
At the massage place, I was more sociable and talkative than usual because of the ativan. I chit chatted a lot with the girls working there, the one who massaged my feet and shoulders was 26 and pretty cute. She was good at massage. Her friend was 36 and had lost a Thai boyfriend to a drowning accident about 4 years earlier. She said she didnt like Thai guys any more, but asked if I knew anyone for her. I came to the place with my GF who they all said was cute. So we had some nice sociable conversation during the massage.
At the beginning I decided to max it out and take another tab, bringing the total to 5 mg, certainly a high dose. Anyway the massage was great and was enhanced by the benzo, and the nice music playing in the store. The women were pretty attractive too which was nice.
However, I think I really overdid it. The ataxia was clear and they were asking me why I kept squinting my eyes (it was to stop the irrititating double vision effects), and the general high deteriorated into a bit of a headache. I met my GF afterwards and she said I was talking and acting weird. I was wobbling. SHe said I seemed kind of confused, which could be the amnesiac effects of benzos kicking in there. Anyway we both concluded I had done too many, and should just go back to my room and lay down probably to sleep.
I will try lying down, listening to music, to see if I can get more of a high type experience out of this, but I think the basic message would be that a nice potentially pure high experience was turned into a headache by overconsumption. Should have stopped at 2! I also suspect this substance would not be optimally used only on its own, but should be combined with something else like a psychedelic or cannabis, to chill out a trip or a high with the anxiolytic effects, in small quantities.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.